Communications in Mathematical Physics

Some rigorous results on the Sherrington-Kirkpatrick spin glass model

M. Aizenman, J. L. Lebowitz, and D. Ruelle

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 112, Number 1 (1987), 3-20.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159806

Mathematical Reviews number (MathSciNet)
MR0904135

Zentralblatt MATH identifier
1108.82312

Subjects
Primary: 82A57
Secondary: 82A05

Citation

Aizenman, M.; Lebowitz, J. L.; Ruelle, D. Some rigorous results on the Sherrington-Kirkpatrick spin glass model. Comm. Math. Phys. 112 (1987), no. 1, 3--20. https://projecteuclid.org/euclid.cmp/1104159806


Export citation